# SDR SWIA201540904

- Difficulty date: March 5, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 30,184 hours, 27,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319.7, STRINGER 26L TO 26R FWD AND AFT SIDE HAS CORROSION.  C-CHECK, RO 3/23/15.  R & R THE FRAME SECTOR AT FS 319.7, STR 26L TO STR 26R IAW SRM.  COMPLIED WITH FORM M-337. LEAK CHECK GOOD.  COMPLIED WITH ST 51-900-1003.
